Thanks for posting your query at DoctorSpring.com
I have gone through your question in details and I can understand what you are going through.
However I would require a couple of more details to help you in answering your query in a better justified way.
1) You have mentioned that there are a lot of somatic symptoms and you have mentyioned trembling as one. Is it the speech trembling or a generalized tremors that you mean to say?
2) What are the other somatic complains?
3) Are they episodic or continuous?
4) What all symptoms do you get during such episodes?
5) Are you on any recreational drugs?
Hope to hear from you at your earliest convenience.
Regards and wish you good health,
Dr. Srikanth Reddy MD
Patient replied :
Thank you. It's all over except speech. Excitabilty like. No drugs. 80 mg latuda. Tightness all over my body. It follows hypersexual, high verbal and energy, happiness not really euphoria. Afraid of crash.
Well it appears that 80mg Latuda is not going well with you. Latuda has extra pyramidal side-effect as its known side-effect and that is probably responsible for the tremors, humanoid state, tightness all over body, excitability and anxiety etc. You need to reduce the dose of latuda and at the same time you will require medicines like promethazine or trihexyphenidyl. These medicines are anticholinergics and will reduce the EPS symptoms.
Nothing to panic as of now. Its a known side-effect and totally reversible. You need to visit ER and they will be giving you an intramuscular injection of Phenargan and then start you on the dose of trihexyphenidyl.
Hope this helps,
In case if you have any futher query, do let me know.